# SDR 2008FA0000465

- Difficulty date: July 7, 2008
- Submitted: July 18, 2008
- Operation: General aviation
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs344, Lbl10
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INS, FUND FWD CABIN BS 344, LBL10, FLOORBEAM CORRODED.  (K)  SO 245010, NR27110
